# SDR AALA2018082109028

- Difficulty date: August 17, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 59,650 hours, 22,273 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Bleed Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE BLEED FAULT,  HOT ACRID ODOR WITH NOTABLE HEAT INCREASE IN COCKPIT TEMPERATURE NOTICED BEFORE THE NR 2 BLEED FAULT.  NR 1 & 2 ENGINE BLEED SYSTEM OPS CHECKED GOOD IAW AMM 36-11-00-710-003A.  ACCOMPLISHED J/C 26L00021001 WITH NO FINDINGS OF ODOR IAW TSI 00776904 MOC & MOD CONCURS AIRCRAFT OK FOR SERVICE.
